Alert archive / Tennessee / Tornado Warnings in 2006
Tornado Warning 32, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Apr 2, 2006, 7:55 PM CDT for Gibson County, Tennessee. It was in force for 50 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2006, 7:55 PM CDT (00:55 UTC)
- Expired
- Apr 2, 2006, 8:45 PM CDT
- In force
- 50 min
- Issued by
- NWS Memphis, TN
- Area
- Counties, with a storm outline in the text
County Gibson County, TN
The radar
The Paducah radar (KPAH), 106 km from the middle of the area, began a volume at 00:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 8:30 PM CDT | TORNADO | 6 Se Greenfield, TN | *** 2 INJ *** |
| Apr 2, 8:43 PM CDT | TORNADO 3 | 1 W Bradford, TN | *** 8 FATAL, 50 INJ *** FATALITIES OCCURRED IN THE RUTHERFORD...BRADFORD AREA. TORNADIC DAMAGE WAS RATED A F1 ON THE FUJITA SCALE WITH UP TO F3 DAMAGE IN BRADFORD... ESPECIALLY ON TAYLOR ROAD JUST EAST OF HIGHWAY 45. A SECOND TORNADO TOUCHED DOWN JUST SOUTH OF |
| Apr 2, 8:43 PM CDT | TORNADO 3 | 1 W Bradford, TN | *** 8 FATAL, 50 INJ *** FATALITIES OCCURRED IN THE RUTHERFORD/BRADFORD AREA. TORNADIC DAMAGE WAS RATED A F1 ON THEFUJITA SCALE WITH UP TO F3 DAMAGE IN BRADFORD... ESPECIALLY ON TAYLOR ROAD JUST EAST OF HIGHWAY 45. A SECOND TORNADO TOUCHED DOWN JUSTSOUTH OF THE |
| Apr 2, 8:43 PM CDT | TORNADO | 1 W Bradford, TN | *** 8 FATAL, 50 INJ *** FATALITIES OCCURRED IN THE RUTHERFORD/BRADFORD AREA. |
| Apr 2, 8:43 PM CDT | TORNADO | 1 W Bradford, TN | *** 8 FATAL, 50 INJ *** |
| Apr 2, 8:43 PM CDT | TORNADO | 1 W Bradford, TN |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this tornado warning; the first came 35 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 2, 4:40 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 00:00Z, 0.9 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2530 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 1375 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 253 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 14.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS54 KMEG 030054
TORMEG
TNC053-030145-
/O.NEW.KMEG.TO.W.0032.060403T0055Z-060403T0145Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
755 PM CDT SUN APR 2 2006
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
GIBSON COUNTY IN NORTHWEST TENNESSEE
* UNTIL 845 PM CDT
* AT 750 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
TORNADO 15 MILES WEST OF KENTON...OR ABOUT 9 MILES NORTHEAST OF
DYERSBURG...MOVING EAST AT 45 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
RUTHERFORD...DYER AND BRADFORD.
.IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING
GOLF BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.
.IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF
THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
.IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.
LAT...LON 3621 8915 3607 8916 3599 8870 3608 8868
3618 8890
$$2 follow-up statements
000
WWUS54 KMEG 030103
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
801 PM CDT SUN APR 2 2006
TNC053-030145-
/O.CON.KMEG.TO.W.0032.000000T0000Z-060403T0145Z/
GIBSON TN-
801 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR GIBSON
COUNTY...
AT 759 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO IN
NORTHEAST DYER COUNTY. THIS TORNADO IS NOW LOCATED 6 MILES NORTHWEST
OF YORKVILLE...OR ABOUT 12 MILES NORTHEAST OF DYERSBURG...MOVING
EAST AT 40 MPH.
A TORNADO WAS REPORTED IN THE TOWN OF NEWBERN IN DYER COUNTY AT 755
PM. IN ADDITION...INJURIES WERE REPORTED IN MILLSVILLE AS THE
TORNADO MOVED ACROSS THAT CITY. THIS IS A LIFE THREATENING
SITUATION. TAKE COVER NOW
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
KENTON...RUTHERFORD...DYER AND BRADFORD.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3621 8915 3607 8916 3599 8870 3608 8868
3618 8890
$$000
WWUS54 KMEG 030114
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
813 PM CDT SUN APR 2 2006
TNC053-030145-
/O.CON.KMEG.TO.W.0032.000000T0000Z-060403T0145Z/
GIBSON TN-
813 PM CDT SUN APR 2 2006
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 845 PM CDT FOR GIBSON
COUNTY...
AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO IS NOW LOCATED NEAR RUTHERFORD...OR
ABOUT 10 MILES NORTHWEST OF TRENTON...MOVING EAST AT 45 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
BRADFORD.
THIS IS AN EXTREMELY DANGEROUS AND LIFE THREATENING SITUATION. THIS
STORM HAS A HISTORY OF PRODUCING DAMAGING TORNADOES. IF YOU ARE IN
THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY THIS STORM HAS
CAUSED INJURIES AND DESTROYED HOUSES IN MILLSFIELD.
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN
INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO
COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
LAT...LON 3618 8907 3607 8912 3599 8870 3608 8868
3618 8890
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Apr 2, 2:03 PM CDT, 5 hours 52 minutes earlier.
Area forecast discussion, Apr 2, 2:03 PM CDT, 5 hours 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MEMPHIS TN 203 PM CDT SUN APR 2 2006 .DISCUSSION... INITIAL UPPER LEVEL SHORTWAVE IS MOVING THROUGH THE MIDSOUTH AT THIS TIME. A BATCH OF SHOWERS AND THUNDERSTORMS (BELOW SEVERE LIMITS) ARE MOVING THROUGH THE REGION. MORNING CLOUD COVER AND ADDITIONAL DEBRIS WITH THE CLUSTER HAVE SEVERELY LIMITED INSTABILITY THIS AFTERNOON. WATER VAPOR SHOWS THAT THE INITIAL SHORTWAVE HAS SCOURED OUT A GOOD DEAL OF THE DEEPER MOISTURE LEAVING ONLY NEAR SURFACE MOISTURE FOR THE FRONT TO WORK WITH AS IT COMES THROUGH TONIGHT. NAM APPEARS TO HAVE THE BEST HANDLE ON THE SITUATION WHICH INDICATE THAT RAIN CHANCES ARE REALLY LOW BECAUSE OF LACK OF DEEP MOISTURE. HOWEVER...IF A STORM OR TWO WERE TO DEVELOP THERE IS PLENTY OF SHEAR IN PLACE. ASSUMING ADDITIONAL HEATING BEHIND THE INITIAL CLUSTER...CAPES OF AROUND 1000- 1500J/KG. SO...AN ISOLATED TORNADO AND LARGE HAIL REMAIN A THREAT IF CONVECTION COULD DEVELOP. HIGH PRESSURE WILL MOVE INTO THE REGION AND PROVIDE DRY AND COOLER WEATHER THROUGH MIDWEEK. LOW DEW POINTS WILL FILTER INTO THE REGION. AS A RESULT...THERE IS A CHANCE FOR SOME FREEZING TEMPS IN THE OUTLYING AREAS OF WEST TN AND NORTHEAST MS TUESDAY AND WEDNESDAY MORNINGS IF WINDS SLACKEN OFF ENOUGH AT NIGHT. GFS CONTINUES TO SHOW AN UPPER DISTURBANCE TRYING TO MOVE OVER THE RIDGE AXIS POSITIONED JUST WEST OF THE REGION ON WEDNESDAY. UPPER LEVEL SUBSIDENCE DUE TO THE RIDGE COMBINED WITH LOW LEVEL DRY AIR SHOULD KEEP THE AREA DRY. RAIN CHANCES RISE ONCE AGAIN TOWARDS THE WEEKEND AS ANOTHER SYSTEM ROLLS INTO THE CENTRAL PLAINS. SYSTEM LOOKS VERY SIMILAR TO CURRENT ONE AND MAY HAVE A SEVERE WEATHER THREAT ASSOCIATED WITH IT. && .MEG WATCHES/WARNINGS/ADVISORIES... AR...NONE. MO...NONE. MS...NONE. TN...NONE. && VALLE
Hazardous weather outlook, Apr 2, 4:46 PM CDT, 3 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 446 PM CDT SUN APR 2 2006 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-040000- ALCORN-BENTON(MS)-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE(AR)-LEE(MS)- MADISON-MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 446 PM CDT SUN APR 2 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TONIGHT A TORNADO WATCH IS IN EFFECT FOR THE MISSOURI BOOTHEEL AND PORTIONS OF NORTHEAST ARKANSAS UNTIL 9 PM CDT. ALSO...ANOTHER TORNADO WATCH COVERING THE REMAINDER OF THE MID SOUTH IS IN EFFECT UNTIL MIDNIGHT CDT. A VERY STRONG COLD FRONT WILL MOVE THROUGH THE MID SOUTH TONIGHT. ANY THUNDERSTORMS WHICH DEVELOP IN THE WARM...MOIST...UNSTABLE AIR HAVE THE POTENTIAL TO BECOME SEVERE RAPIDLY. THE SEVERE WEATHER THREATS ARE LARGE HAIL DAMAGING WINDS AND TORNADOES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY PATCHY FROST IS POSSIBLE ACROSS PARTS OF WEST TENNESSEE TUESDAY AND WEDNESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS REQUESTED THIS EVENING. SPOTTERS PLEASE RELAY YOUR REPORTS TO THE NATIONAL WEATHER SERVICE IN MEMPHIS.
In the hours before
Local storm report, Apr 2, 6:50 PM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
&&
ARCLocal storm report, Apr 2, 6:56 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
656 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
&&
ARCSpecial weather statement, Apr 2, 7:07 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 707 PM CDT SUN APR 2 2006 TNZ001-019-030030- LAKE TN-DYER TN- 707 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...DYER AND LAKE COUNTIES. A TORNADIC THUNDERSTORM WITH A HISTORY OF PRODUCING DAMAGE WAS LOCATED OVER PEMISCOT COUNTY MISSOURI...18 MILES WEST OF COTTONWOOD GROVE AT 707 PM CDT...MOVING EAST AT 40 MPH. ON ITS CURRENT TRACK...THE STORM WILL ENTER SOUTHERN LAKE AND NORTHERN DYER COUNTIES WITHIN THE NEXT HALF HOUR. IF THE STORM MAINTAINS ITS INTENSITY...TORNADO WARNINGS MAY BE REQUIRED FOR LAKE AND DYER COUNTIES. PEOPLE IN DYER AND LAKE COUNTIES SHOULD MONITOR THIS STORM VERY CLOSELY.
Local storm report, Apr 2, 7:23 PM CDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
0719 PM HAIL CLARKTON 36.45N 89.97W
04/02/2006 M1.75 INCH DUNKLIN MO TRAINED SPOTTER
SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE
&&
ARCSpecial weather statement, Apr 2, 7:35 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 735 PM CDT SUN APR 2 2006 TNZ088-030100- SHELBY TN- 735 PM CDT SUN APR 2 2006 THIS SIGNIFICANT WEATHER ADVISORY IS FOR...SHELBY COUNTY. A SEVERE THUNDERSTORM...POSSIBLY CONTAINING A TORNADO...WAS LOCATED 21 MILES WEST OF DOWNTOWN MEMPHIS AT 735 PM CDT...MOVING EAST AT 40 MPH. ON ITS CURRENT TRACK...THIS STORM WOULD ENTER SHELBY COUNTY BETWEEN 8 AND 830 PM. PEOPLE IN SHELBY COUNTY...INCLUDING THE CITIES OF BARTLETT...GERMANTOWN AND MEMPHIS...SHOULD CONTINUE TO MONITOR THIS STORM CLOSELY.
Local storm report, Apr 2, 7:53 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
753 PM CDT SUN APR 02 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0503 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 M1.00 INCH LAWRENCE AR TRAINED SPOTTER
0511 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M1.00 INCH RANDOLPH AR EMERGENCY MNGR
QUARTER SIZE HAIL COVERING THE GROUND
0515 PM TORNADO IMBODEN 36.20N 91.18W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
0516 PM HAIL RAVENDEN SPRINGS 36.31N 91.22W
04/02/2006 M2.75 INCH RANDOLPH AR LAW ENFORCEMENT
0517 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M1.00 INCH RANDOLPH AR TRAINED SPOTTER
0525 PM HAIL RAVENDEN 36.24N 91.25W
04/02/2006 E4.25 INCH LAWRENCE AR LAW ENFORCEMENT
0525 PM TSTM WND DMG RAVENDEN 36.24N 91.25W
04/02/2006 LAWRENCE AR LAW ENFORCEMENT
HALF DOZEN HOMES DESTROYED AND DOWNED POWERLINES
0531 PM HAIL POCAHONTAS 36.26N 90.97W
04/02/2006 M2.75 INCH RANDOLPH AR TRAINED SPOTTER
0535 PM TORNADO 1 S POCAHONTAS 36.25N 90.97W
04/02/2006 RANDOLPH AR LAW ENFORCEMENT
0559 PM HAIL FRIARS POINT 34.37N 90.64W
04/02/2006 M1.75 INCH COAHOMA MS LAW ENFORCEMENT
0601 PM TSTM WND DMG MALDEN 36.58N 89.98W
04/02/2006 DUNKLIN MO BROADCAST MEDIA
TREES UPROOTED...CAMMPERS ROLLED...BUILDING DAMAGED AND
DAMAGE TO AIRPORT
0604 PM HAIL 9 SE CORNING 36.32N 90.47W
04/02/2006 M0.88 INCH CLAY AR LAW ENFORCEMENT
0605 PM TSTM WND DMG HICKORY RIDGE 35.40N 90.99W
04/02/2006 CROSS AR LAW ENFORCEMENT
TREES AND POWERLINES DOWN
0605 PM HAIL HICKORY RIDGE 35.40N 90.99W
04/02/2006 M1.00 INCH CROSS AR LAW ENFORCEMENT
0610 PM HAIL MARMADUKE 36.19N 90.39W
04/02/2006 M1.75 INCH GREENE AR LAW ENFORCEMENT
0612 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO ON THE GROUND 2.7 MILES W OF MARMADUKE
0620 PM TORNADO MARMADUKE 36.19N 90.39W
04/02/2006 GREENE AR TRAINED SPOTTER
TORNADO REPORTED IN TOWN WITH HEAVY DAMAGE.
0630 PM FUNNEL CLOUD 5 S KENNETT 36.17N 90.05W
04/02/2006 DUNKLIN MO LAW ENFORCEMENT
0635 PM TORNADO 4 N SENATH 36.19N 90.16W
04/02/2006 DUNKLIN MO TRAINED SPOTTER
TORNADO ON THE GROUND CONFIRMED BY SPOTTERS
0652 PM TORNADO 5 W WYNNE 35.23N 90.88W
04/02/2006 CROSS AR FIRE DEPT/RESCUE
0655 PM TORNADO 3 SW WYNNE 35.20N 90.83W
04/02/2006 CROSS AR TRAINED SPOTTER
0719 PM HAIL CLARKTON 36.45N 89.97W
04/02/2006 M1.75 INCH DUNKLIN MO TRAINED SPOTTER
SOME LARGER THAN GOLF BALL STONES CAUSING DAMAGE
0731 PM FUNNEL CLOUD 1 S WYNNE 35.22N 90.79W
04/02/2006 CROSS AR NWS EMPLOYEE
0740 PM HAIL 25 W WEST MEMPHIS 35.15N 90.62W
04/02/2006 M1.75 INCH CROSS AR NWS EMPLOYEE
0748 PM HAIL CRAWFORDSVILLE 35.23N 90.33W
04/02/2006 M1.75 INCH CRITTENDEN AR TRAINED SPOTTER
&&
ARCThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 7:17 PM CDT | Tornado Warning | MEG | Dyer, Lake | 43 min |
| Apr 2, 7:31 PM CDT | Severe Thunderstorm Warning | MEG | Obion | 44 min |
| Apr 2, 7:44 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 31 min |
| Apr 2, 7:57 PM CDT | Tornado Warning | MEG | Lake | 29 min |
| Apr 2, 7:58 PM CDT | Tornado Warning | MEG | Dyer | 17 min |
| Apr 2, 8:05 PM CDT | Severe Thunderstorm Warning | MEG | Hardin, McNairy | 25 min |
| Apr 2, 8:05 PM CDT | Tornado Warning | MEG | Shelby | 25 min |
| Apr 2, 8:11 PM CDT | Tornado Warning | MEG | Obion | 34 min |
| Apr 2, 8:21 PM CDT | Tornado Warning | MEG | Carroll, Weakley | 54 min |
| Apr 2, 8:27 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Shelby | 20 min |
| Apr 2, 8:32 PM CDT | Severe Thunderstorm Warning | MEG | Hardin | 28 min |
| Apr 2, 8:40 PM CDT | Tornado Warning | MEG | Gibson | 35 min |
| Apr 2, 9:06 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 24 min |
| Apr 2, 9:10 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 35 min |
| Apr 2, 9:13 PM CDT | Tornado Warning | MEG | Carroll | 41 min |
| Apr 2, 9:35 PM CDT | Severe Thunderstorm Warning | MEG | Haywood, Tipton | 40 min |
| Apr 2, 9:42 PM CDT | Severe Thunderstorm Warning | MEG | Lauderdale | 33 min |
| Apr 2, 9:49 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 41 min |
| Apr 2, 10:00 PM CDT | Tornado Warning | MEG | Haywood | 45 min |
| Apr 2, 10:06 PM CDT | Severe Thunderstorm Warning | MEG | Haywood | 39 min |
| Apr 2, 10:16 PM CDT | Severe Thunderstorm Warning | MEG | Tipton | 44 min |
| Apr 2, 10:20 PM CDT | Severe Thunderstorm Warning | MEG | Weakley | 25 min |
| Apr 2, 10:27 PM CDT | Severe Thunderstorm Warning | MEG | Madison | 33 min |
| Apr 2, 10:30 PM CDT | Severe Thunderstorm Warning | MEG | Henry | 45 min |
| Apr 2, 10:32 PM CDT | Severe Thunderstorm Warning | MEG | Dyer | 28 min |
| Apr 2, 10:44 PM CDT | Severe Thunderstorm Warning | MEG | Shelby | 27 min |
| Apr 2, 10:49 PM CDT | Tornado Warning | MEG | Madison | 26 min |
| Apr 2, 10:51 PM CDT | Severe Thunderstorm Warning | MEG | Crockett, Gibson | 39 min |
| Apr 2, 10:58 PM CDT | Severe Thunderstorm Warning | MEG | Carroll, Henry | 32 min |
| Apr 2, 10:59 PM CDT | Severe Thunderstorm Warning | MEG | Fayette, Haywood | 31 min |
| Apr 2, 11:15 PM CDT | Tornado Warning | MEG | Madison | 15 min |
| Apr 2, 11:22 PM CDT | Tornado Warning | MEG | Fayette | 23 min |
| Apr 2, 11:25 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Henderson | 35 min |
| Apr 2, 11:33 PM CDT | Severe Thunderstorm Warning | MEG | Hardeman, Madison | 27 min |
| Apr 2, 11:56 PM CDT | Severe Thunderstorm Warning | MEG | Decatur | 34 min |
| Apr 2, 11:58 PM CDT | Severe Thunderstorm Warning | MEG | Chester, Hardeman, Hardin, McNairy | 62 min |
| Apr 3, 12:02 AM CDT | Severe Thunderstorm Warning | MEG | Haywood | 12 min |
| Apr 3, 12:07 AM CDT | Severe Thunderstorm Warning | MEG | Madison | 38 min |
| Apr 3, 12:57 AM CDT | Severe Thunderstorm Warning | MEG | Hardin | 33 min |
Nearby
Tornado Warnings in Tennessee, 2006Every tornado warning in 2006Tornadoes in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.